# SDR 3RAA2012212001

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N467CS
- Make and model: Casa C212200
- Aircraft serial: 167
- Aircraft time: 11,153 hours, 13,157 cycles
- Engine: Garrtt TPE33110
- Engine time: 9,064 hours
- Propeller: Hartzl HCB4M
- System (JASC): 2720 · Rudder Control System
- Part: Mount Bracket
- Part number: 21246120161
- Condition: Broken
- Location: Cockpit
- Part time: 11,153 hours, 13,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER TAKEOFF, THE PILOTS RUDDER PEDALS MOVED ALL THE WAY FORWARD.  THE COPILOT TOOK OVER AND SAFELY LANDED THE AIRCRAFT.  MAINTENANCE INVESTIGATED AND DISCOVED THE PILOTS RUDDER PEDAL ADJUSTMENT MOUNT BRACKET HAD BROKEN OFF IT'S MOUNT ALLOWING THE RUDDER PEDALS TO SLIDE FORWARD.
